# SDR HNAA2012120301086

- Difficulty date: December 3, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 44,213 hours, 52,170 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BA080051BVO33OO1
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 2DF HAS SMOKE COMING FROM OVERHEAD LIGHT.  R & R LAMP HOLDER AT ROW 2DF IAW AMM 33-20-00 AND LIGHT BALLAST IAW AMM 33-21-02. OPS CHECKED GOOD.
